Addiction: Substance Abuse Community
Day Three Off Norco - Headache!!!!!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Day Three Off Norco - Headache!!!!!

I just had a quick question. Today is my third day completely off of Norco. I managed to taper down to just one pill a day (half in the morning and half at night) before running out. Before tapering I was taking 4 pills a day and I've been on the Norco for 4 years. When talking to my doctor he said that even though I'd been taking 4 pills a day if I was to quit cold turkey I would only feel withdrawal symptoms for around 6 hours or so.

Well even though I tapered my Norco intake I've had a constant headache of varying intensity ever since I quit taking it. I don't have any other symptoms (nausea, aches, ect) just this terrible headche that ibuprofen doesn't seem to help. Does this sound like it could be a withdrawal symptom or something else? I may have tapered a little too quickly from 3 pills a day to one pill a day, I don't know. I guess I just want some feedback on whether a bad headache could be a withdrawal symptom of Norco addiction.
Tags: OFF, Headache
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
For me personally, I had wicked headaches for a few days. I'm sure it's a withdrawl (withdrawal) for some people, it was for me the times I stopped before. Hang in there, they won't last too long. I know that's easier said than done, especially when nothing seems to help them. Have you tried aspirin? It was the only thing that worked for me. Got my fingers crossed for ya, because I know how bad they suck.
Blank
Avatar_n_tn
Thanks boredstill70. I'm glad to hear that I'm not the only one who has experienced the headaches. I haven't seen "headache" listed as a symptom of Norco withdrawal which is why I was wondering. I have not tried regular aspirin but I will. Thanks again!
Blank
Avatar_m_tn
hey....I got the most mind bending headaches wile I was both tapering and thew detox as well as after for quit some time....it was a few weeks b/4 they let up but they do subside with time...just hang in there ....I found plain asprin worked the best to at least
put a dent in the pain...good luc and God bless....Gnarly
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
4522800_tn?1405696702
Blank
VICourageous
ID
6942344_tn?1417222347
Blank
Amandag78
Perth, Australia
2083449_tn?1381358308
Blank
Sonrissa
NV
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
3092482_tn?1412261602
Blank
weaver71
Other